# SDR SCNA95066

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU499R3
- Condition: Failed
- Location: Nr 3 Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 LAVATORY SMOKE DETECTOR FOUND TO BE INOPERATIVE.  REPAIRED BROKEN WIRE LEADING TO SMOKE DETECTOR, SYSTEM CHECKED GOOD.
